Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Anthony W. Knapp
Title: Elliptic curves
Additional book information Princeton University Press, Princeton, NJ, 1992, xv+427 pp., US$24.95. ISBN 0-691-08559-5.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: R. P. Langlands
Journal: Bull. Amer. Math. Soc. 30 (1994), 96-100
DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00455-0
PII: S 0273-0979(1994)00455-0